My gynecologist put me on Ventura birth control pills (generic form of Yaz) with the intent to stop my periods because they caused me extremely painful cramps and depression. I've been taking them exactly as directed for the past three months. Every morning between 7am and 7:30am, never skipping a day, and starting a new pack instead of taking the placebo pills.
For some reason I had two full-length, excruciatingly painful periods that were only two days apart. So I bled for 7 days, then two days passed, and now I'm in another full length period (on the 5th day now). But they're worse than ever. I'm having to change my pads every 15 minutes because the blood is pouring out like a waterfall, and my cramps are so painful that I'm crying constantly and Advil doesn't do squat. I barely sleep at night. I'm going nuts. I'm a college freshman in my second semester and having to skip class because of the pain, depression, and the fact that my pants will be soaked in blood if I don't change my pad constantly. I can't just get up and leave throughout my classes.
Is this caused by the pill? I don't want to have to stop it but will if it is. I made another appointment with my doctor but the earliest appointment I could get was in April. I'm losing my mind. Advice?